# SDR 9JLA2021090220009

- Difficulty date: August 28, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N800WS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800049
- Aircraft time: 6,308 hours, 4,886 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143797
- Part serial: 05144H9862
- Condition: Cracked
- Location: Cockpit Lt
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING CRUISE FLIGHT THE PILOTS SIDE WINDOW MADE A POPPING SOUND AND THEN THE OUTER PANE TO THE SIDE WINDOW CRACKED AND SHATTERED. THE FLIGHT CREW DECLARED AN EMERGENCY AND STARTED A DESCENT FOR LANDING. THE CREW SAID THEY HAD NO PRESSURIZATION ISSUES. THE LANDING WAS WITHOUT EVENT. NO CAUSE WAS FOUND THAT CAUSED THE WINDOW OUTER PANE TO FAIL. THE WINDOW WAS REMOVED AND A NEW WINDOW WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURN TO SERVICE.
